# SDR UALA2012100505659

- Difficulty date: October 4, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 71,995 hours, 26,967 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L4
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L NOT ARMING CORRECTLY.  CLEANED OBSTRUCTION ON BOTTOM OF DOOR SILL, OPERATED DOOR SEVERAL TIMES, OKAY.
